# SDR ASAA2019061129671

- Difficulty date: May 30, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 22,363 hours, 7,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750235
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE L/H TRANSITION STRIP HAS MULTIPLE AREAS OF CORR FROM STA 727I TO 727C. GROUNDED - YES. REPAIRED AFT CARGO L/H TRANSITION STRIP IAW 737 900 ER SRM 53 00 53 2R 5 W 1.5" O .040" R .026 L 10" D .014".
